# SDR USAA060233

- Difficulty date: February 14, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 42,310 hours, 42,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION STA 820 AND STRINGER 17L; CORR LEVEL 1; TASK C53-191-01.  REMOVED CORROSION, CUT OUT DAMAGE, FABRICATED REPAIR DOUBLER AND INSTALLED PER SRM 53-00-01, EA 97340, DEFECT SIZE: 1.50"L BY 1.20"W BY .048"D.
